# SDR UPS02639987

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN DUE TO FUEL IMBALANCE RT ENGINE SHUT DOWN PER CHECKLIST RETURNED TO LOUISVILLE FUEL LEAKING INTERNALLY IN HMU AND COMING OUT BOTTOM CHANNEL A AND CHANNEL B CANNON PLUG PLATE.  REMOVED HMU UP TO STEP 6 IAW M/M REF 73-21-14-4.  INSTALLED HMU NR 2 PER MM 73-21-14-4.  RAN ENGINE, ALL CHECKS NORMAL.  NO LEAKS NOTED.
